MathSciNet Relay Station
MathSciNet bibliographic data
MR2719283 47B38 (39B22 46E15 47H99)
Artstein-Avidan, Shiri; König, Hermann; Milman, Vitali The chain rule as a functional equation. J. Funct. Anal. 259 (2010), no. 11, 2999–3024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement